Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Recurring red bumps on skin, extremely painful, oozes blood and pus on popping. What could it be?

i have this red like bump lookin thing on my arm an its not the first time ives had it, ive had it on y legs an thighs before an i have no clue what it is but they keep appearing an theyre very painful when i touch them but after like poke it with something sharp in a certin spot it will leak thick puss and blood its gross. an it dosnt hurt after i squeeze it all out.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
like acne
your skin is oily and oil causes these symptomps
keep dry skin
no oily greesy food
no mustrd coconut walnut groundnut soya oil
only olive for applying and olive for cooking
use ointments creams shampos and soaps without milk and nuts
take doxitab 100 mgm bd for 3 months
tab methotrextate 2.5 mgm wkly dose
applycalamine on body and clidac a gel mixed with little mometasone
see results in 3 months u are out of this disease
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor